PDA

View Full Version : Odd side effect for 2nd week into diet?



tan215
08-25-2010, 03:32 PM
Besides being constipated and knowing once that's cured the weight should come off better, on the 8th day I started having back pain under my right shoulder blade like I pulled a muscle. It hurts to take a big breath sometimes and sleep has been sporadic(?sp) due to not being able to get comfortable. Just wondering if anyone has advice for the constipation and if at all this might be related to the pain I'm having. It is sort of tender to the touch too but my husband didn't see any redness even though I think it's alittle swollen.

sobs
08-27-2010, 03:47 PM
I haven't heard about back pain on HCG diet, but for constipation issue, quite a few dieters have the same problem. If you don't have bowel movement for over 3 days, take stool softer and it really helps. To prevent constipation, you should drink more water and probably take the daily fiber supplement.

tan215
08-27-2010, 05:17 PM
Thanks! I'll have to get a fiber supplement b/c I drink ALOT of water plus a cup of coffee a day and then hot green tea w/ Stevia. I made a dr appt to find out what is going on with my back pain, plus the siatic(sp.) pain down my left leg. Hope it has nothing to do with this diet b/c I'm confident this diet works:)

Robin
09-01-2010, 10:37 AM
I have had a strange side effect also, rather scary--have chest discomfort/pain and left arm too. Anyone experience that? During that same time frame also, plagued by calf cramps. Also, pretty much stalled in weight loss around 10lbs.--on day 14 vlcd. Anyone else have this?

sobs
09-01-2010, 02:59 PM
Do you take any meds besides HCG? Any cardiac history? Sometimes the VLCD diet can cause heartburn, which can cause chest pain. However, any chest pain is something to be concerned about so I would recommend you check with your doc. Good luck!

tan215
09-01-2010, 11:51 PM
No chest pain, just the pain I had for a week in my back under my right shoulder blade. And the pain down my leg which I believe is my siatic. This happened during 7-10lb mark. I agree you should get a hold of your doctor if you're having pain in chest and arm! I'm on depression and heartburn pills but I don't think they have anything to do with the pain I had. I think I might have pulled a muscle moving the wrong way...:) Good luck and hope nothing serious comes out of this

Robin
09-02-2010, 03:51 PM
Thanks for the responses--no I do not have any history of cardiac problems, nor take any meds other than Hcg. I am on the program under guidance of health providers, who recommended some vitamins, they seem to be working. And I did an apple day and seem to be past the stall, losing a pound a day now. Thanks again!

Ronaldo
01-12-2011, 06:45 AM
i do not think, it have side effect because my many friends and my self also have diet but not feel any side effect of diet.